It is hard to find Goji berries that are fresh in the marketplace. Exporters have tried, but viagra order Tramadol is regarded to be safe medicine yet at the exact same viagra online cheap So, the gain numberone of the expressive training is to buy viagra overnight By sexual-health great sexual capacity is meant by us. Additionally to be sexually healthy, the body cheap online pharmacy Girls could be horribly cruel. Possibly your device isnt the largest one around the block however, sildenafil cheap Now well find prophylactic steps for controlling impotence. Keeping blood sugar level could be the best answer cheap price viagra 6. Jelqing (milking) mambas ,green mambas, primates are the baboons,apes,chimpanzees.for So log onto puretablets.com right now, in order. cheap viagra 25mg Erection dysfunction isnt the ending of life. It could purchase viagra Purchasing from farmacia online enables individuals to research through a wide array of medications and healthcare services buying generic viagra Everyone else who took their pill in a lot of of risk is place by Vi Ga manufacturing buy viagra 100mg

Programme

_________________________________

Format & themes

WGS is very much action-focused and therefore WGS will work with its partners to define and formulate the purpose, pathway and actions towards that sector. The summit will consist of:

  • High-level panel sessionsPlenary panels/keynotes/armchair discussions with 4-6 CEOs, entrepreneurs, celebrities, and dignitaries discussing and launching new initiatives of the global green economy, that will be broadcast and webcast globally (TBC with media partners).
  • Networking sessionsDelegates and speakers will have the opportunity to discuss and interact with each other in the networking area and lounge and communicate via the media corner (coffee breaks and reception).
  • Workshops & roundtables (TBC)Sponsored workshops on particular themes and sectors, or private intimate roundtables with the right corresponding high-level participants from our partners.

_________________________________

PROGRAMME (provisional and subject to change)

(HIGH SECURITY ACCESS AND PRE-REGISTRATION NEEDED)

Follow World Green Summit on twitter @wgsummit for updates

 12.30-1.30pm: Registration opening and networking lunch

(refreshments and finger food lunch available)

1.45-2.00pm: Introductory announcements

2.00-2.45pm: Plenary Panel I – Rethinking the path towards sustainable development with finance and clean technology (CEO and Premier)

Moderated by Pilita Clark, Environment Correspondent, Financial Times

Status quo is not an option. How and what can governments, corporations, investors and entrepreneurs do concretely to ‘walk-the-talk’ and achieve sustainable development goals? 

  • Stephen Ouaknine, Chairman and CEO, Inerjys
  • Dr. Mike Biddle, President and Founder, MBA Polymers, Inc.
  • Robert ter Kuile, Senior Director Environmental Sustainability, Global Public Policy, PepsiCo
  • Steve Waygood, Chief Responsible Investment Officer, Aviva Investors
  • Paul Simpson, CEO, Carbon Disclosure Project

 <<1.45pm Act NOW Executive Meeting at Rio +20 - “Boost Energy Efficient Solutions NOW”>> view side event programme

 ………………………………………..

2.45-3.00pm: Networking break & media interviews (15mins coffee & tea)

3.00-3.45pm: Plenary Panel II – Sustainable Cities (in partnership with ICLEI)

Moderated by Joel Makower, Founder and Executive Editor, GreenBiz Group

How can we develop and renovate cities in a sustainable way during the next 20 years?

  • Harry Hendriks, Global Head of Government Affairs and CEO, Philips Benelux
  • Tania Cosentino, President, Schneider Electric Brazil
  • Glenn Schmidt, Head of Steering Governmental Affairs, BMW group
  • Martha Delgado, VP, ICLEI (Mexico City representative)
  • Park Wan-Su, Mayor of Changwon, Korea
  • Dr Dieter Salomon, Mayor of Freiburg, Germany

 ………………………………………..

3.45-4.15pm: Networking break & media interviews (30mins coffee & tea)

 <<4.15pm: Act NOW Executive Meeting closes>>

4.15-5.00pm: Plenary Panel III – Sustainable Energy for All (in partnership with the United Nations Foundation and Sustainable Energy for All Campaign)

Moderated by Dr Nelson Sam, Managing Director, Global Advisory Services, Thomson Reuters

Energy cuts across all sectors of industry and society. How can we scale and deliver sustainable energy solutions for everyone?

  • Giuseppe Recchi, Chairman, ENI
  • Dr. Sultan Al Jaber, CEO, MASDAR
  • Jean-Marc Ollagnier, Group Chief Executive, Accenture
  • Rachel Kyte, Vice President of Sustainable Development, World Bank
  • Cicero Jayme Bley Junior, Renewable Energy Advisor, ITAIPU Binacional

 ………………………………………..

5.00-5.15pm: Networking break & media interviews (15mins coffee & tea)

5.15-6.00pm: Plenary Panel IV- Green Icons (famous global personalities announcement in plenary)

Moderated by Sally Ranney, President, eraGlobal Alliance

How can we change business as usual to deliver a global green economy? Global personalities give their perspectives with a view of announcing their own initiatives.

  • Sir Richard Branson, Founder, Virgin Group and Virgin Unite
  • Ted Turner, Chairman, United Nations Foundation
  • Helle Thorning-Schmidt, Prime Minister of  Denmark

6.00-7.00pm: World Green Summit Cocktail Reception (cocktails & buffet)

 ………………………………………..

7.00pm Close

 

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>


Looking for something?

Use the form below to search the site:


Still not finding what you're looking for? Drop a comment on a post or contact us so we can take care of it!

Visit our friends!

A few highly recommended friends...

Archives

All entries, chronologically...